On factorizable solution of the differential equation(f')~2-a_0(z)(f-a)1(z))~2f  

On factorizable solution of the differential equation(f')~2-a_0(z)(f-a)1(z))~2f

在线阅读下载全文

作  者:YUAN Wenjun and HE YuzanInstitute of Mathematics, Chinese Academy of Sciences, Beijing 100080, China 

出  处:《Chinese Science Bulletin》1997年第21期1779-1782,共4页

摘  要:If the coefficients are transcendental, Bergweiler et al. proved that in all possible non-trivialfactorization f(z)=h(g(z)), the growth of the right factor g(z) can be controlled by thegrowth of the coefficients. In ref. [2], He and Laine proved a similar conclusion for two othertypical kinds of nonlinear differential equations. But for the following equation:

关 键 词:FACTORIZATION growth order MEROMORPHIC function ordinary DIFFERENTIAL equation. 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象